# SDR DALA2023012300515

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 32,652 hours, 4,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 3L DOOR ARMING JPIN VERY DIFFICULT TO REMOVE AND INSTALL. CORRECTIVE ACTION: CHECKED ON GRD COULD NOT FAULT. (9708016)
